| Model Number |
DVBB1D4 |
| Medical Device Problem Codes |
Failure to Deliver Shock/Stimulation (1133); Device Sensing Problem (2917)
| Health Effect - Clinical Codes |
Tachycardia (2095); Ventricular Fibrillation (2130)
| Date of Event |
01/25/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the right ventricular (rv) lead triggered a lead integrity alert (lia) due to sensing integrity counter (sic) and high rate non-sustained episodes.In addition, the rv lead exhibited oversensing, undersensing and t-wave oversensing (twos).It was also reported that therapy was inappropriately withheld for ventricular tachycardia (vt) that the implantable cardioverter defibrillator (icd) detected as supra ventricular tachycardia (svt).The patient was hospitalized and the icd was explanted and replaced.The rv lead remains in use.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Product event summary: the device was returned and analyzed.Analysis of the device revealed normal battery depletion.The battery indicator signifying that it is time for device replacement occurred after explant.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Correction: b5, annex e medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the right ventricular (rv) lead triggered a lead integrity alert (lia) due to sensing integrity counter (sic) and high rate non-sustained episodes.In addition, the rv lead exhibited oversensing, undersensing and t-wave oversensing (twos).It was also reported that therapy was inappropriately withheld for ventricular fibrillation (vf) that the implantable cardioverter defibrillator (icd) detected as supra ventricular tachycardia (svt).The patient was hospitalized and the icd was explanted and replaced.The rv lead remains in use.No further patient complications have been reported as a result of this event.